# SDR SRAA961207

- Difficulty date: December 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N875SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46063
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light Plate
- Part number: 389598213
- Condition: Shorted
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, CREW REPORTED SMOKE IN COCKPIT COMING FROM LONGITUDINAL TRIM LIGHT PLATE, AIRCRAFT RETURNED TO BLOCK.  FOUND APPARENT INTERNAL SHORT IN LIGHT PLATE.  DEFERRED LIGHT PLATE PER MEL 33-1, AIRCRAFT RETURNED TO SERVICE.
